# SDR ASAA2013060895043

- Difficulty date: June 8, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 21,390 hours, 6,643 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND.  ACFT GROUNDED.  QRH FOLLOWED, PROBLEM CORRECTED.
